Skip to main content
Book Title
Studies in Systems, Decision and Control
Year of Publication
2021
Status
Published
Number of Pages
307-330
Publisher
Springer
PDF File
Abstract

In the chapter linear, fractional, continuous time, finite-dimensional, dynamical control systems with multiple variable point delays and distributed delay in admissible control described by linear ordinary differential state equations are considered. Using notations, theorems and methods taken directly from functional analysis and linear controllability theory, necessary and sufficient conditions for global relative controllability in a given finite time interval are formulated and proved. The main result of the chapter is to show, that global relative controllability of fractional linear systems with different types of delays in admissible control is equivalent to non-singularity of a suitably defined relative controllability matrix. In the proofs of the main results, methods and concepts taken from the theory of linear bounded operators in Hilbert spaces are used.  Applying a relative controllability matrix for relative controllable systems steering admissible control is proposed, which steers the fractional system from a given initial complete state to the desired final relative state. Some remarks and comments on the existing controllability results for linear fractional dynamical system with delays are also presented.

Important information

Rejestr Instytutów Naukowych: RIN-IV-3/98

NIP: 631-011-22-45

REGON: 000564702

Skrytka ePUAP: /IITISPAN/SkrytkaESP

e-doręczenia: AE:PL-33995-65265-VDDUI-33

PIC (Participant Identification Code): 951424501

Contact us

Institute location:

ul. Bałtycka 5
44-100 Gliwice

Telephone numbers:

  • +48 32 231 73 19
  • +48 32 231 71 50
  • +48 32 330 23 89

E-mail address: office@iitis.pl